Graphs and Combinatorics

, Volume 19, Issue 1, pp 7–52

Advances on the Hamiltonian Problem – A Survey

  • Ronald J. Gould

DOI: 10.1007/s00373-002-0492-x

Cite this article as:
Gould, R. Graphs and Combinatorics (2003) 19: 7. doi:10.1007/s00373-002-0492-x


 This article is intended as a survey, updating earlier surveys in the area. For completeness of the presentation of both particular questions and the general area, it also contains material on closely related topics such as traceable, pancyclic and hamiltonian-connected graphs and digraphs.

Copyright information

© Springer-Verlag Tokyo 2003

Authors and Affiliations

  • Ronald J. Gould
    • 1
  1. 1.Emory University, Atlanta, GA 30322, USAUS

Personalised recommendations